# SDR A6WA200940185

- Difficulty date: April 1, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 13,269 hours, 12,294 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD CRACK AT FS 202.75 (PARKING BRAKE CUTOUT AND LBL 23.71) FWD PRESSURE BULKHEAD AT FS 202.75, LBL 23.71.  REPAIR PERFORMED IAW REO 601R-53-11-563.  (K)
